# SDR ERAA094065

- Difficulty date: June 12, 2003
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N152EH
- Make and model: Bolkms BO105S
- Aircraft serial: S701
- Aircraft time: 15,689 hours
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 252464431
- Part serial: 328417
- Condition: Overheated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL CLOSE TO EXPIRATION TIME.  UNIT OVERHEATED.  VERY DIRTY / CORRODED INTERNALLY.  OVERHAULED IAW MFG OHM FORM 15-602E.
